# SDR ASAA9810058

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misdrilled
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND STRINGER 22R HAS TWO OVERSIZED HOLES AT STATION 420-440.  REPAIRED PER SRM 51-30-2.  (M)
